Разделяющее преобразование в задачах об екстремальном разбиение комплексной плоскости

Бахтин, А. К. and Бахтина, Г. П. and Денега, И. В. (2015) Разделяющее преобразование в задачах об екстремальном разбиение комплексной плоскости. Збірник праць інституту математики НАН України, 12 (3). pp. 17-23.

[img]
Preview
Text
Download (135kB) | Preview

Abstract

In this paper we consider a problem on a description of extremal configurations under which a product of inner radii for mutually nonoverlapping domains gets a maximum.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 24 Jan 2018 20:33
Last Modified: 24 Jan 2018 20:33
URI: http://eprints.zu.edu.ua/id/eprint/26210

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics